# SDR SWIA2021071459576

- Difficulty date: March 21, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H F.S. 310 CROSSBEAM SUPPORT FITTING CORRODED AT FLOOR LEVEL.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED L/H F.S. 310 CROSSBEAM SUPPORT FITTING IAW CRJ700 SRM 51-42-21-001-001-A01
